# SDR 2006UALA01899

- Difficulty date: September 28, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 43,495 hours, 8,496 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN STRUCTURE OF FWD CARGO PIT FLOOR AT STATION 500 IN FRONT OF FWD LATERAL GUIDE RAIL NR 2.  DAMAGED AREA INCLUDING FLOOR & GUIDE RAIL REMOVED., LAID OUT PATTERN WITH ORDEG-LINE ENGINEERING AND ASSEMBLED INFO FOR REPAIR.  FABRICATED REPAIR DOUBLER AND INSTALLED.  RETURNED TO SERVICE.
